# SDR AALA202203302641

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737-8
- Aircraft serial: 31169
- Aircraft time: 26,806 hours, 11,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 19ABC EMERGENCY TRACK LIGHTING ON SIDE OF AISLE SEAT FELL OFF. SECURED LIGHT TRACK.
